# SDR REXA2022050300760

- Difficulty date: April 3, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 29,718 hours, 21,194 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AV67021186003
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT VERTICAL STAB DRAG ANGLE IS CRACKED.	CA: REMOVED & REPLACED DRAG ANGLE IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-22-001-001-A01, 51-42-21-001-001-A01, 51-22-00-001-001-A01 & 51-42-13-001-001-A01.
